Alert archive / Washington / High Wind Watches in 2007
High Wind Watch 2, NWS Seattle, WA
NWS Seattle, WA issued this high wind watch at Oct 16, 2007, 4:27 PM PDT for San Juan County, Washington. It took effect at Oct 17, 2007, 4:10 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2007, 4:27 PM PDT (23:27 UTC)
- In effect from
- Oct 17, 2007, 4:10 AM PDT
- Expired
- Oct 17, 2007, 12:04 PM PDT
- In force
- 8 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 11.5 hours before the alert went out and 402 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 162327 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 427 PM PDT TUE OCT 16 2007 ...A STRONG PACIFIC WEATHER SYSTEM APPROACHING WESTERN WASHINGTON ON THURSDAY... .A WEATHER SYSTEM LOCATED 1300 MILES OFF THE PACIFIC NORTHWEST COAST WILL STRENGTHEN ON WEDNESDAY AS IT APPROACHES THE WASHINGTON COAST. BY THURSDAY MORNING...THE DEEP SURFACE LOW PRESSURE CENTER WILL BE LOCATED RIGHT OFF THE COAST WITH STRONG SOUTHEAST TO SOUTH WINDS EXPECTED ALONG THE CENTRAL AND NORTH WASHINGTON COAST. THIS SYSTEM WILL MOVE ONSHORE DURING THE AFTERNOON WITH STRONG WINDS SHIFTING TO THE WEST AND NORTHWEST. WINDS WILL DIMINISH THURSDAY NIGHT AS THIS SYSTEM EXITS THE REGION. WAZ516-517-171300- /O.NEW.KSEW.HW.A.0002.071018T1300Z-071019T0600Z/ NORTH COAST-CENTRAL COAST- 427 PM PDT TUE OCT 16 2007 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS...FORECAST DISCUSSIONS AND SATELLITE IMAGE LOOPS REGARDING THIS STORM. $$ 33
2 follow-up statements
000 WWUS76 KSEW 171110 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 410 AM PDT WED OCT 17 2007 ...A STRONG PACIFIC WEATHER SYSTEM MAY BRING STRONG WINDS TO MUCH OF WESTERN WASHINGTON ON THURSDAY... WAZ001-503>515-518-519-171915- /O.EXA.KSEW.HW.A.0002.071018T1300Z-071019T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 410 AM PDT WED OCT 17 2007 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR MOST OF THE WESTERN WASHINGTON INTERIOR. THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN. A DEVELOPING WEATHER SYSTEM OVER THE EASTERN PACIFIC WILL STRENGTHEN TODAY AND TONIGHT AS IT APPROACHES WASHINGTON. BY THURSDAY MORNING...THE DEEP SURFACE LOW WILL BE LOCATED JUST OFF THE NORTH WASHINGTON COAST...MOVING INLAND SOMEWHERE ALONG THE NORTH WASHINGTON COAST OR CENTRAL VANCOUVER ISLAND DURING THE AFTERNOON. THE EXACT TRACK AND STRENGTH OF THE LOW PRESSURE SYSTEM STILL REMAINS UNCERTAIN AND WILL DETERMINE WHICH AREAS RECEIVE THE STRONGEST WINDS. AT THIS TIME...IT APPEARS STRONG WINDS WILL FIRST DEVELOP IN THE MORNING ACROSS THE NORTH INTERIOR AND THE STRAIT OF JUAN DE FUCA. BY AFTERNOON...STRONGER WINDS COULD DEVELOP FURTHER SOUTH INCLUDING PUGET SOUND AND THE SOUTHWEST INTERIOR. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS REGARDING THIS STORM. $$ WAZ516-517-171915- /O.CON.KSEW.HW.A.0002.071018T1300Z-071019T0600Z/ NORTH COAST-CENTRAL COAST- 410 AM PDT WED OCT 17 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FOR THE CENTRAL AND NORTH WASHINGTON COAST FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN. A STRONG SURFACE LOW WILL MOVE TO JUST OFF THE NORTH WASHINGTON COAST THURSDAY MORNING...MOVING INLAND SOMEWHERE ALONG THE NORTH WASHINGTON COAST OR CENTRAL VANCOUVER ISLAND DURING THE AFTERNOON. THIS TRACK IS FAVORABLE FOR PRODUCING STRONG WINDS ALONG COAST THURSDAY MORNING AND AFTERNOON. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS. $$ MERCER
000 WWUS76 KSEW 171904 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1204 PM PDT WED OCT 17 2007 ...A STRONG PACIFIC WEATHER SYSTEM MAY BRING STRONG WINDS TO MUCH OF WESTERN WASHINGTON ON THURSDAY... WAZ001-503>515-518-519-180000- /O.CAN.KSEW.HW.A.0002.071018T1300Z-071019T0600Z/ /O.CON.KSEW.HW.A.9999.071018T1300Z-071019T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1204 PM PDT WED OCT 17 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN. A DEVELOPING WEATHER SYSTEM OVER THE EASTERN PACIFIC AT 130W WILL STRENGTHEN THIS AFTERNOON AND EVENING AS IT APPROACHES WASHINGTON. BY THURSDAY MORNING...THE DEEP SURFACE LOW WILL BE LOCATED JUST OFF THE NORTH WASHINGTON COAST...MOVING INLAND SOMEWHERE ALONG THE NORTH WASHINGTON COAST OR CENTRAL VANCOUVER ISLAND DURING THE AFTERNOON. THE EXACT TRACK AND STRENGTH OF THE LOW PRESSURE SYSTEM STILL REMAINS UNCERTAIN AND WILL DETERMINE WHICH AREAS RECEIVE THE STRONGEST WINDS. AT THIS TIME...IT APPEARS STRONG SOUTHEAST WINDS WILL FIRST DEVELOP IN THE MORNING ACROSS THE NORTH INTERIOR. BY AFTERNOON...STRONGER WINDS COULD DEVELOP FURTHER SOUTH INCLUDING PUGET SOUND...HOOD CANAL AND THE SOUTHWEST INTERIOR. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS REGARDING THIS STORM. $$ WAZ516-517-180000- /O.CAN.KSEW.HW.A.0002.071018T1300Z-071019T0600Z/ /O.CON.KSEW.HW.A.9999.071018T1300Z-071019T0600Z/ NORTH COAST-CENTRAL COAST- 1204 PM PDT WED OCT 17 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR. A STRONG SURFACE LOW WILL MOVE TO JUST OFF THE NORTH WASHINGTON COAST THURSDAY MORNING...MOVING INLAND SOMEWHERE ALONG THE NORTH WASHINGTON COAST OR CENTRAL VANCOUVER ISLAND DURING THE AFTERNOON. THIS TRACK IS FAVORABLE FOR PRODUCING STRONG WINDS ALONG COAST THURSDAY MORNING AND AFTERNOON. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Oct 16, 3:05 PM PDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 16, 3:05 PM PDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 305 PM PDT TUE OCT 16 2007 .SYNOPSIS...A WEAK FRONT WILL CONTINUE TO MOVE EAST ACROSS THE AREA THIS EVENING WITH SHOWERS LIKELY. ANOTHER FRONT WILL REACH THE COAST TOMORROW MORNING WITH MORE RAIN EXPECTED. A STRONG SYSTEM OFFSHORE WILL HEAD TOWARD THE STATE ON THURSDAY WITH VERY WINDY CONDITIONS ALONG THE COAST. STRONG WINDS WILL ALSO BE FOUND ACROSS THE REST OF WESTERN WASHINGTON THROUGH THE EVENING. ANOTHER SYSTEM WILL MOVE IN ON FRIDAY. AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA THROUGH THE WEEKEND WITH THE BEST CHANCE OF RAIN ACROSS THE NORTHERN PORTION OF THE STATE. && .SHORT TERM...CURRENT IR SATELLITE SHOWS THE UPPER LEVEL LOW SPINNING OVER THE GULF OF ALASKA WITH A WEAK COLD FRONT LOCATED ALONG THE BC COAST INTO WESTERN WASHINGTON. WINDS HAVE SWITCHED TO SW AT KHQM AND KUIL AS THE FRONT PUSHES INTO THE INTERIOR. RADAR SHOWING PRECIP ACROSS PUGET SOUND...STRAIT OF JUAN DE FUCA AND THE CASCADES HEADING NORTHEAST. WILL CONTINUE TO SEE SHOWERS THIS EVENING BEFORE THE FRONT FIZZLES OUT. MAY ALSO SEE A FEW LIGHTNING STRIKES OVER THE COASTAL WATERS THIS EVENING AS THE UPPER LEVEL TROUGH AXIS MOVES THROUGH. TEMPS AT 500 ARE ABOUT -29C WITH LIFTED INDEX DOWN TO -1 OR -2. MAY SEE A BRIEF BREAK ACROSS THE INTERIOR OVERNIGHT...BUT THEN RAIN AND SHOWERS WILL PICK BACK UP AS ANOTHER FRONTS HITS THE COAST. MODELS PUT THE FRONT RIGHT ALONG THE COAST AT 12Z WED MORNING WITH SHOWERS SPREADING INTO THE INTERIOR ONCE AGAIN DURING THE AFTERNOON. WITH THE TOUGH AXIS OVER THE AREA...WILL SEE BELOW NORMAL TEMPS WITH AFTERNOON HIGHS IN THE UPPER 40S TO MID 50S. THE FOCUS ON THURSDAY WILL BE ON THE WINDS AS A STRONG SYSTEM APPROACHES THE AREA. THIS STORM SYSTEM...REMNANTS OF TROPICAL STORM LINGLING IS CURRENTLY LOCATED ALONG 40N AT 155W. IR ACTUALLY SHOWS CLOUD TOPS WARMING AND THE STORM WEAKENING...BUT THERE IS STILL PLENTY OF ROOM FOR IT TO GROW. AS FOR THE MODELS...BOTH THE EURO AND THE CANADIAN FAVOR A NORTHERN TRACK WITH THIS SYSTEM AS IT MOVES IN. BY 12Z THEY HAVE THE LOW AT 130W THEN HEADING INTO VANCOUVER ISLAND DURING THE AFTERNOON. THE NAM AND GFS ARE FURTHER SOUTH WITH THE LOW JUST INSIDE 130W AT 12Z THEN MOVING ONSHORE BETWEEN KAST AND KUIL. THE TRACKING ON THE MM5 RUNS...ESPECIALLY THE GFS...IS IN BETWEEN WITH THE SFC LOW MOVING INLAND NEAR KUIL. THE MM5 GFS IS ALSO DEEPER WITH 974MB CENTER JUST OFFSHORE AT 18Z. EACH TRACK WILL LEAD TO THE POSSIBILITY OF WINDY CONDITIONS ACROSS THE AREA AT DIFFERENT TIMES...ALL DEPENDING ON WHERE THE TIGHTEST GRADIENTS SET UP. HOWEVER...EACH RUN DOES SHOW VERY WINDY CONDITIONS ALONG THE COAST. THUS WILL ISSUE HIGH WIND WATCH FOR THE COAST FOR THU MORNING THROUGH THE EVENING. AS FOR THE REST OF THE AREA...WILL BUMP WINDS UP TO WINDY WITH THE POSSIBILITY OF ADDING THESE AREAS INTO THE WATCH...OR UPGRADING TO WIND ADVISORY OR HIGH WIND WARNING. SHOULD HAVE A HANDLE WITH THE NEXT 00Z RUN. ANOTHER CONCERN ON THURSDAY WILL BE MODERATE RAIN WITH STRONG WARM AIR ADVECTION. PRECIP IN THE OLYMPICS WILL BE AT LEAST 2 INCHES. BY FRIDAY MORNING WINDS WILL DIMINISH...ALTHOUGH WE ARE NOW WATCHING ANOTHER SYSTEM THAT WILL MOVE NORTH ALONG THE COAST...WITH SHOWERS CONTINUING. 33 .LONG TERM...A WEAK SHORT WAVE TROUGH WILL SWING THROUGH THE AREA ON SATURDAY WITH A CHANCE OF SHOWERS ACROSS WESTERN WASHINGTON. THIS TROUGH WILL MOVE EAST OF THE CASCADES DURING THE EVENING WITH AN UPPER LEVEL RIDGE BUILDING IN BEHIND IT. HOWEVER...MODELS SHOWS PRECIP ALONG THE NORTHERN PORTION OF THE RIDGE AXIS THAT WILL STILL AFFECT MUCH OF THE AREA...ESPECIALLY THE OLYMPICS...STRAIT OF JUAN DE FUCA AND NW INTERIOR. THE RIDGE WILL BEGIN TO BREAK DOWN BY MONDAY EVENING WITH THE FRONT MAKING ITS WAY FURTHER INLAND AND INTO THE INTERIOR. AS A RESULT HAD TO LEAVE AT LEAST A CHANCE OF RAIN IN THE FORECAST THROUGH THE EXTENDED PERIODS. 33 && .AVIATION...FRONT HAS PASSED THE COAST AND WILL BE THROUGH PUGET SOUND 01Z OR SO. CEILINGS WILL BRIEFLY DROP TO 2-3K FT BEFORE SOME CLEARING OCCURS...PROBABLY SCATTERING OUT MOST PLACES. EXCEPTION WILL PROBABLY BE KPAE-KSEA WHERE A PUGET SOUND CONVERGENCE ZONE WILL HAVE SHOWERS AND MVFR CEILINGS MOST OF THE NIGHT. CHB && .MARINE...SHORT DURATION GALE AT THE EAST ENTRANCE...WITH HIGH END SMALL CRAFT ADVISORY WINDS ELSEWHERE. SHOULD ALSO GET A SHORT BURST OF WESTERLIES DOWN THE STRAIT THIS EVENING IN THE WAKE OF THE FRONT. CALMER AFTER THAT. REAL ACTION LATE WEDNESDAY NIGHT AND THURSDAY AS POSSIBLE STORM FORCE WINDS OCCUR OVER SOME WATERS...ASSOCIATED WITH DEEP LOW POSSIBLY TRACKING OVER PUGET SOUND. CHB && .SEW WATCHES/WARNINGS/ADVISORIES... .HIGH WIND WATCH FOR THE CENTRAL AND NORTHERN COAST THURSDAY MORNING THROUGH THURSDAY EVENING. .GALE WARNING EAST ENTRANCE. .SMALL CRAFT ADVISORY ALL OTHER WATERS EXCEPT PUGET SOUND AND HOOD CANAL. .SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR. WEATHER.GOV/SEATTLE
In the hours before
Special weather statement, Oct 16, 4:11 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 411 PM PDT TUE OCT 16 2007 WAZ001-503>515-518-519-172245- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 331 PM PDT TUE OCT 16 2007 ...A STRONG PACIFIC WEATHER SYSTEM APPROACHING WESTERN WASHINGTON ON THURSDAY... A WEATHER SYSTEM LOCATED 1300 MILES OFF THE PACIFIC NORTHWEST COAST WILL STRENGTHEN ON WEDNESDAY AS IT APPROACHES THE WASHINGTON COAST. BY THURSDAY MORNING...THE DEEP SURFACE LOW PRESSURE CENTER WILL BE LOCATED RIGHT OFF THE WASHINGTON COAST. HOWEVER...IT IS STILL UNCERTAIN IF THE CENTER OF THIS STORM WILL MOVE ONSHORE INTO VANCOUVER ISLAND OR AS FAR SOUTH AS THE CENTRAL WASHINGTON COAST THURSDAY AFTERNOON. AT THIS TIME IT APPEARS THAT STRONG SOUTHEAST WINDS WILL BE POSSIBLE THURSDAY MORNING ACROSS THE STRAIT OF JUAN DE FUCA AND THE NORTH INTERIOR AS THIS SYSTEM APPROACHES. BY THE AFTERNOON...THE CENTER OF THE STORM WILL MOVE INLAND WITH STRONG SOUTH TO SOUTHWEST WINDS POSSIBLE THROUGH THE LOWER CHEHALIS VALLEY...SOUTHWEST INTERIOR...PUGET SOUND AND EAST PUGET SOUND LOWLANDS. DURING THE EVENING...STRONG SOUTHEAST WINDS ACROSS THE STRAIT AND SOUTHWEST INTERIOR WILL SWITCH TO THE WEST TO NORTHWEST AS THIS SYSTEM CONTINUES TO MOVE THROUGH THE AREA. AT THIS TIME...SUSTAINED WIND SPEEDS WITH THIS SYSTEM ARE EXPECTED TO REACH 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS WILL DIMINISH THURSDAY NIGHT AS THIS SYSTEM EXITS THE REGION. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS...FORECAST DISCUSSIONS AND SATELLITE IMAGE LOOPS REGARDING THIS STORM. 33
Nearby
High Wind Watches in Washington, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.